# SDR CKSA95035

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: BAN35A
- Condition: Loose
- Location: Nose Gear
- Part time: 42,169 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDU - NOSE GEAR DOWN WARNING LIGHT INTERMITTENT, CYCLED GEAR, WARNING LIGHT REMAINS INTERMITTENT.  TIGHTENED LOOSE ATTACHING HARDWARE.  OPS CHECK GOOD ON GROUND.  INSPECTED AND FOUND NO DEFECTS PER DC-8, MM 32-60-0.  (X)
